U.S. doctors online nowAsk doctors free
Miami, FL
A 25-year-old female asked:

Muscle wasting after "diagnostic" epidural steroid injecton that turned out to be not diagnostic in 23 year old elite collegiate long distance runner?

2 doctor answers4 doctors weighed in
Dr. Mitchell Zeitler
Anesthesiology 40 years experience
Not related: The steroid can cause some changes, locally and systemically but not for long. My guess is that the wasting is on going and would have happened with or w/o the injection. I would recommend a visit to a neurologist.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Boris Aronzon
Anesthesiology 25 years experience
Unrelated: Most likely esi and muscle waisting in your scenario are two independent events.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Dec 9, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.